# SDR AWXA200300413

- Difficulty date: April 8, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110184
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 29 LT AT BS 1418 AND 1438, IN AFT CARGO COMPARTMENT.  MAINTENANCE REMOVED AIRCRAFT SKIN FROM BS 1400 TO 1460, STR 26 LT TO STR 29 RT; BLENDED OUT CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED STRINGER 29 LT FROM BS 1410 TO 1455; FABRICATED A NEW SECTION OF REPLACEMENT STRINGER; INSTALLED REPAIR PART AND REMOVED SKIN IAW 757-200 SRM 51-40-02 PG 4-5, 7-8, 11, & 31-32.
